# SDR DLL10972044

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Failed
- Location: Cabin
- Component: 4899070002
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT PROJECTOR QUIT RUNNING AND EMITTED BURNED SMELL IN CABIN.  DISCONNECTED CANNON PLUG AND COAX CABLE.  REPLACED PROJECTOR.
